Article Text

PDF
Botulinum toxin injection causing lateral rectus palsy
  1. Celia S Chen1,
  2. Neil R Miller2
  1. 1Neuro-Ophthalmology Unit, Wilmer Eye Institute, The Johns Hopkins Hospital, Baltimore, Maryland, USA
  2. 2Wilmer Eye Institute, The Johns Hopkins Hospital, Baltimore, Maryland, USA
  1. Correspondence to: Dr N R Miller Maumenee 127, Wilmer Eye Institute, Johns Hopkins Hospital, 600 North Wolfe Street, Baltimore, MD 21287, USA;nrmiller{at}jhmi.edu

Statistics from Altmetric.com

A 35-year-old woman with brow spasms, treated in the past with Botox, was referred for increasing tightness in the brow. She reported having experienced an episode of difficulty focusing after a previous injection of Botox by another physician. The patient had no response to a subcutaneous injection consisting of 10 units of Botox above the eyebrows, nor to a subsequent injection of 20 units in the same location 2 months later. A third injection of 35 units of Botox resulted in improvement of her brow spasms, but only for 48 h. Accordingly, 2 months after the third injection, she was injected with 75 units of Botox, with 30 units injected in three separate locations above each eyebrow and 7.5 units injected …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.